How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Tina Your Own Question
Tina
Tina, Lawyer
Category: Legal
Satisfied Customers: 8775
Experience:  JD, BBA Over 25 years legal and business experience.
4460311
Type Your Legal Question Here...
Tina is online now
A new question is answered every 9 seconds

My doctor prescribed me Wellbutrin and as a result I ended

Customer Question

My doctor prescribed me Wellbutrin and as a result I ended up gambling without any intent. I normally never. It made me fearless and strange with other side effects. I am off the meds and perfectly stable feeling happy. What should I do about the loses can I do anything about that?
Submitted: 1 year ago.
Category: Legal
Customer: replied 1 year ago.
I mentioned it to my doc and still i was kept on it for another 4-5 months
Expert:  titus2381 replied 1 year ago.

Hello and thank you for your question. Are you asking what you can do about the money you lost because of the excessive gambling?

Customer: replied 1 year ago.
Is this any malpractice? Doctor keeps says lets try this med that med have you tried this one or that one ok lets try this lets take more no ok do you want to just stop it....its a scary situation
Expert:  titus2381 replied 1 year ago.

This is more of a legal question so I will ask the moderators to move this to legal for you. I wish you all the best.